Queries about Accutane and hair decline/ other aspect outcomes?

Issue by Francis: Inquiries about Accutane and hair loss/ other facet outcomes?
I was asking yourself how severe the consequences of accutane translate into hair reduction for guys, I am also asking yourself if it does result in hair decline/ thinning, will the hair regrow back to normal soon after the treatment method is stopped?, any other feedback from preceding customers is appreciated.

Greatest reply:

Solution by Colonel
I took incident for a calendar year and didn’t recognize any decline of hair..infact I had truly extended hair but then once again I am seventeen..only facet affects I had were key bone,back,muscle mass aches,and peeling of the skin (ew)…and sometimes I would get some genuinely pinkish strains under my eyes and truly chapped lips. It was a soreness but a obvious face was value it. And I guess it is dependent on what variety you take, I took sotret..

Give your solution to this query under!


2 thoughts on “Queries about Accutane and hair decline/ other aspect outcomes?

  1. Hi! I had a severe case of acne (the worst of the worst as my dermatologist told me) and I faced a lot of side effects but I had to keep being on Accutane because it was the last resort for me. I had a different level of hair loss along with a little bit of hair thinning than before I started but as soon as I finished I noticed my hair grew back again as thick as it was. The hair regrows back after stopping treatments. The only thing that hasn’t been normal again is my tear quality and quantity in my eyes. I have dry eye syndrome at about the same levels like during the treatment and I’m using other remedies for it. Wish you good luck!! I know it’s hard and sometimes you can’t bear it but it will all get better!

Comments are closed.